# SDR ASAA2021030134235

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,678 hours, 14,208 cycles
- Engine: Cfmint CFM567B273
- Engine time: 47,678 hours, 14,208 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: AP
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL IN SEA AT 300' AGL FOR 16R FULLY CONFIGURED AT FLAPS 30 DEGREES NOTICED SOUNDS OF COMPRESSOR STALL ON NO. 1 ENG AS WELL AS NI ON NO.1 ENG FLUCTUATION. SHUTDOWN NO.1 ENG EGT EXCEEDENCE. GROUNDED - YES. STARTED ACCOMP OF B737-800 FIM 71-05 TASK 805, ACCOMP STEPS E. (1), (5), (6), AND (7). POSSIBLE FOD INGESTION NOTED BY MARKS ON THE FAN FRAME, AFT OF THE FAN BLADES. ACCOMP INSP OF THE ENGINE AFTER STALL OR POSSIBLE STALL B737-800 AMM 71-00-00-210-801-F00 STEPS D. (2) AND (3). NO DEFECTS NOTED STEPS E. (5), (6), AND (7) OF FIM 71-05 TASK 805. ACCOMP FOD INSP PER AMM 05-52-00. PER LP 60010107 ACCOMP BORESCOPE INSP OF STAGE 1 LPT BLADES, STAGE 4 BOOSTER BLADES, HPT BLADES, NO DAMAGE FOUND, REF B737-800 AMM 72-00-00-200-808-F00, 72-00-00-200-803-F00, 72-00-00-200-807-F00. BORESCOPE INSP OF HPC BLADES FOUND DAMAGE ON #2-9 STAGE BLADES BEYOND LIMITS, REF AMM 72-00-00-200-804-F00. REMOVED AND REPLACED #1 ENGINE REF W/O 1865928. TRANSFERRED DAMAGE TO SHOP W/O 1865975 FOR REPAIR.
